MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FAST-FIX 360 CURVED NDL DELIVERY SYS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72202468
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a menicus repair surgery, two (2) fast-fix 360 curved ndl delivery sys implants did not deploy and came out of the meniscus.T1 was deployed, but t2 came out of the meniscus.T1 was removed from the meniscus with the help of a grasper.The procedure was resumed, after a less than or equal to 30mins, using a similar s+n back-up product.No further complications were reported.No additional anesthesia was required.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).Results of investigation: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
FAST-FIX 360 CURVED NDL DELIVERY SYS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25807962
Report Number1219602-2026-02159
Device Sequence Number5965116
Product Code GAT
UDI-Device Identifier00885554023077
UDI-Public885554023077
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202468
Device Lot Number2202856
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown